Botox and Chronic Ill Health - Bristol, England

In my late 30s I started having botox injections...

In my late 30s I started having botox injections for the wrinkles around my eyes about 3 years ago. I didn't realise it at first, but now looking back at the calendar after each set of injections, within 2 days I got ill with flu. Over a couple of years this gradually worsened each time, until last summmer , within 24 hrs of having the injections, I became really unwell- shaking, sore throat, swollen glands and really anxious, not sleeping. This 'flu', has gone on now for over a year- I am very tired, have aching joints, and sore, red tonsils every day. Sometimes it is milder, other times exhausting. I stopped having botox injections as this last episode was such a dramatic reaction, I couldn't put the timing of the botox and the flu down to co-incidence any longer. I lead a really healthy lifestyle, so there are not many other factors which I can look at in terms of causing my ill health. My feeling is that Botox has really comprimised my immune system and a year on I am still feeling weaker and very vulnerable to any viruses which often go around at work, school etc. I have started taking B vitamins which have helped, but still feel plagued by these chronic symptoms. I was really glad to read that other people think Botox might be causing the same thing as when I contacted the nurse who administered it, I was told this was unheard of.

Was this review helpful? 2 others found this helpful